MathSciNet Relay Station
MathSciNet bibliographic data
MR2022351 (2004i:11047) 11F67
Lau, Yuk-Kam On the error term in an asymptotic formula for the symmetric square $L$-function. Proc. Amer. Math. Soc. 132 (2004), no. 2, 317–323 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement